Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 852919, 9 pages
Research Article

Solutions of the Force-Free Duffing-van der Pol Oscillator Equation

1Department of Mathematics, University of Karachi, Karachi 75270, Pakistan
2Abdul Salam School of Mathematical Sciences, GC University, Lahore, Pakistan
3Department of Mathematics, NED University of Engineering and Technology, Karachi 75270, Pakistan

Received 31 May 2011; Revised 5 August 2011; Accepted 22 August 2011

Academic Editor: Yuriy Rogovchenko

Copyright © 2011 Najeeb Alam Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Najeeb Alam Khan, Muhammad Jamil, Syed Anwar Ali, and Nadeem Alam Khan, “Solutions of the Force-Free Duffing-van der Pol Oscillator Equation,” International Journal of Differential Equations, vol. 2011, Article ID 852919, 9 pages, 2011. doi:10.1155/2011/852919